# SDR DALA2022120107699

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 1110-1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KEEL BEAM WEB BTW BS 1110 - 1120 BL 0.  AT INTERNAL STRUCTURE OF RH MLG WELL.   THE KEEL BEAM  WAS REPAIRED IAW  PRI 603778-14 REV. 0, AND ERA 603778-14, REV ORIG. SECTION I.
